MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 5; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 5; CEMENTLESS HIP STEM
Catalog Number 01.18.235
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 december 2018 lot 178480: (b)(4) items manufactured and released on 27 march 2018.Expiration date: 2023-03-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional components involved: batch review performed on 07 december 2018: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115).Lot 174689: (b)(4) items manufactured and released on 05-january-2018.Expiration date: 2022-12-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Liner: mpact dm 01.26.2848mhc double mobility hc liner ø 48/28 (k092265).Lot.178295: (b)(4) items manufactured and released on 21-mar-2018.Expiration date: 2023-03-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On november 9, 2018 we were informed that a patient came in due to signs of infection 3 months after the primary surgery and the pathogen was unknown.The surgeon planned to revise the stem, head and liner.The revision was planned for the week (b)(6) 2018, but no further information "have" been received.

Brand Name
AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 5
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8141709
Report Number3005180920-2018-00978
Device Sequence Number16621898
Product Code LZO
UDI-Device Identifier07630030804601
UDI-Public07630030804601
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2023
Device Catalogue Number01.18.235
Device Lot Number178480
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2018
Initial Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;